# SDR C2XA08IA047

- Difficulty date: January 19, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 14,900 hours, 7,834 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: W502003324GR
- Condition: Broken
- Location: Lt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IAH - FLIGHT 2392, THE CREW REPORTED A SPOILER FAIL WITH A SPOILER OPEN INDICATION WITH THE SPOILERS CLOSED.  THE CREW PERFORMED AN EMERGENCY DESCENT, AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPAIRED A BROKEN WIRE ON THE LEFT HAND INBOARD SPOILER PROXIMITY SWITCH, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
